# SDR ABXA9800152

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217509
- Condition: Lack Of Lube
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND THAT CAPTAIN'S SLIDING WINDOW (EMERGENCY EXIT) WOULD NOT OPEN.  LUBRICATED AND INSPECTED WINDOW, OPS CHECKED GOOD.
